# SDR ASOA200801265

- Difficulty date: September 30, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CONNECTOR AT WS 53.60.  REPAIRED RT BATT WEBB AT WS 53.60.  REPAIR NR 2.  RECONNECTED CONNECTORS AT WS 53-60.  CONNECTOR REQUIRES OPS CHECK.  REMOVED RT TIRE BURST PNL.  TIRE BURST PNL NEEDS INSTALLED.  PERFORMED OPS CHECK OF CONNECTOR.  OPS CHECKS GOOD AT THIS TIME.  REFER TO 87752811 OP 81 FOR INSTALLATION OF TIRE BURST PANEL.  COMPLIED WITH ASA EC/TC REO 601R-57-51-046.  SUPPLEMENTAL SDR CLOSED 10/21/08.
